Alert archive / Ohio / Tornado Warnings in 2009
Tornado Warning 20, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at May 30, 2009, 9:57 PM EDT for Brown County, Highland County, Ohio. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2009, 9:57 PM EDT (01:57 UTC)
- Expired
- May 30, 2009, 10:30 PM EDT
- In force
- 33 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Brown County, OH, Highland County, OH
The radar
The Cincinnati radar (KILN), 31 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 10:19 PM EDT | HAIL 0.88 | Hillsboro, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 4:49 PM EDT | Severe Thunderstorm Watch | SPC | 11 hr |
| May 30, 7:29 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.0 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 500 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1374 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS51 KILN 310157
TORILN
OHC015-071-310230-
/O.NEW.KILN.TO.W.0020.090531T0157Z-090531T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
957 PM EDT SAT MAY 30 2009
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN BROWN COUNTY IN SOUTHWEST OHIO...
SOUTHERN HIGHLAND COUNTY IN SOUTHWEST OHIO...
* UNTIL 1030 PM EDT.
* AT 956 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR CHASETOWN...MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
HILLSBORO...
BELFAST...
MARSHALL...
IN ADDITION...BUFORD...RUSSELL...MOWRYSTOWN...NEW MARKET...STATE
ROUTE 136 AT US ROUTE 62...HIGHLAND COUNTY AIRPORT...BERRYSVILLE AND
ROCKY FORK LAKE ARE NEAR THE PATH OF THIS DANGEROUS THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NIGHTTIME TORNADOES ARE ESPECIALLY DANGEROUS. TAKE COVER NOW IF YOU
WAIT UNTIL YOU SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A
SAFE PLACE.
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
SUNDAY MORNING FOR SOUTHEAST INDIANA AND NORTHEASTERN KENTUCKY AND
SOUTHWEST OHIO.
&&
LAT...LON 3908 8397 3924 8394 3924 8383 3921 8382
3924 8380 3924 8369 3919 8343 3904 8350
3903 8366 3903 8384
TIME...MOT...LOC 0157Z 286DEG 32KT 3915 8386
$$
HATZOS2 follow-up statements
000
WWUS51 KILN 310211
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1011 PM EDT SAT MAY 30 2009
OHC015-310220-
/O.CAN.KILN.TO.W.0020.000000T0000Z-090531T0230Z/
BROWN OH-
1011 PM EDT SAT MAY 30 2009
...THE TORNADO WARNING FOR NORTHERN BROWN COUNTY HAS BEEN
CANCELLED...
THE TORNADIC STORM HAS MOVED EAST INTO HIGHLAND COUNTY.
PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3904 8379 3914 8383 3922 8380 3924 8369
3919 8343 3904 8350 3903 8366
TIME...MOT...LOC 0210Z 286DEG 32KT 3911 8372
$$
OHC071-310230-
/O.CON.KILN.TO.W.0020.000000T0000Z-090531T0230Z/
HIGHLAND OH-
1011 PM EDT SAT MAY 30 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FOR CENTRAL
HIGHLAND COUNTY...
AT 1009 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED NEAR AND JUST SOUTH OF
HILLSBORO...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
HILLSBORO...BELFAST AND MARSHALL.
IN ADDITION...NEW MARKET...STATE ROUTE 136 AT US ROUTE 62...HIGHLAND
COUNTY AIRPORT...BERRYSVILLE AND ROCKY FORK LAKE ARE NEAR THE PATH OF
THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NIGHTTIME TORNADOES ARE ESPECIALLY DANGEROUS. TAKE COVER NOW IF YOU
WAIT UNTIL YOU SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A
SAFE PLACE.
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT.
&&
LAT...LON 3904 8379 3914 8383 3922 8380 3924 8369
3919 8343 3904 8350 3903 8366
TIME...MOT...LOC 0210Z 286DEG 32KT 3911 8372
$$
HATZOS000
WWUS51 KILN 310224
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1024 PM EDT SAT MAY 30 2009
OHC071-310234-
/O.EXP.KILN.TO.W.0020.000000T0000Z-090531T0230Z/
HIGHLAND OH-
1024 PM EDT SAT MAY 30 2009
...THE TORNADO WARNING FOR CENTRAL HIGHLAND COUNTY WILL EXPIRE AT
1030 PM EDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
TORNADO WARNING WILL BE ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT.
LAT...LON 3904 8379 3914 8383 3922 8380 3924 8369
3919 8343 3904 8350 3903 8366
TIME...MOT...LOC 0224Z 286DEG 32KT 3907 8357
$$
HATZOSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at May 30, 7:44 PM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, May 30, 7:44 PM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 744 PM EDT SAT MAY 30 2009 .SYNOPSIS... AN UPPER LEVEL DISTURBANCE WILL MOVE SOUTHEAST ACROSS THE REGION THIS EVENING AND MAY BRING SOME SHOWERS AND THUNDERSTORMS TO AREAS NEAR AND SOUTH OF THE OHIO RIVER. HIGH PRESSURE WILL BUILD IN SUNDAY AND MONDAY WITH DRY WEATHER. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... QUICK UPDATE AS CONVECTIVE ACTIVITY HAS QUIETED DOWN FOR THE MOMENT. SVR CONVECTION DVLPG ALONG BNDRY ACRS LEWIS CO KY HAS SHIFTED EAST AND OUT OF THE FCST AREA. ADDL WEAK CONVECTION ATTEMPTING TO DVLP BACK ACRS CLERMONT CO. MAIN FOCUS HOWEVER IS SHIFTING WEST INTO CNTRL ILLINOIS AND WRN INDIANA IN ADVANCE OF SFC LO AND MID LVL VORT. CONVECTION HAS INCREASED OVER THE LAST 60-90 MINUTES...AND ANTICIPATE THIS TREND TO CONTINUE FURTHER SOUTHEAST OVER THE NEXT FEW HOURS AS 850 LLJ NOSES INTO REGION BY MID EVNG. MESOANALYSIS INDCG MODERATELY UNSTABLE ATMOSPHERE FROM CVG AREA WEST INTO SRN ILLINOIS WITH BL SHEAR VALUES REMAIN INVOF 50-55 KTS AS WELL. AS MID LVL VORT APPCHS FROM NORTHWEST OVER NEXT FEW HOURS...EXPECT ADDL CONVECTION TO DVLP ALONG WARM FRONT/TD BNDRY. BNDRY CURRENTLY RUNNING FROM IND METRO AREA SOUTHEAST TO NEAR KHAO...THEN CONTINUING E/SE TOWARDS PIKETON. COULD SEE A TAD MORE MOVEMENT TO NORTH WRT BNDRY...BUT DO NOT ANTICIPATE IT GETTING MUCH FURTHER NORTH THAN CONNERSVILLE-WILMINGTON-CHILLICOTHE LINE. WBZERO VALUES REMAIN STRONGLY SUPPORTIVE OF LRG HAIL AND PRESENCE OF BNDRY WILL CONTINUE TO PROMOTE DIRECTIONAL SHEAR IN ITS VICINITY. AFTN FCST STILL LOOKS GOOD. ONLY ADJUSTMENT I MAY MAKE WOULD BE TO NUDGE LO CHC POPS SLIGHTLY FURTHER NORTH THRU DAY METRO. WILL SEE HOW CONVECTION TO WEST EVOLVES BEFORE CONSIDERING THAT POSSIBILITY. CNTRL OH LARGELY LOOKS TO BE IN THE CLR...KCMH TD SITTING AT 34 DEG AS OF 22Z. AFTN FCST DISCUSSION FROM 316 PM FOLLOWS... ---------------------------------------------------------------- FOCUS FOR NEAR TERM IS CONVECTIVE DVLPMNT ACRS SRN FCST AREA LATE THIS AFTN/EVNG...AND POTENTIAL FOR SVR WX. UNDER PTLY CLDY SKIES THIS AFTN...TEMPS HAD WARMED INTO THE 70S. AREA OF CONVECTION THAT DVLPD EARLY THIS MRNG IN THE MID MISSISSIPPI VLY HAD MOVED SOUTHEAST INTO SRN INDIANA AND NORTH CNTRL KY. ADDL CONVECTION HAD BEGUN TO FORM ALONG WARM FRONT/TD BNDRY ACRS SRN INDIANA WITHIN THE LAST HOUR. THIS BNDRY EXTENDS SOUTHEAST ACRS THE TRI STATE AND INTO SOUTH CNTRL OH...ROUGHLY FROM FRANKLIN CO INDIANA ACRS THE NRN CVG METRO INTO PIKE CO. SOUTH OF THE BNDRY...TDS HAD WARMED DRAMATICALLY INTO THE 50S AND L60S AND THE ATMOSPHERE HAD BECOME UNSTABLE AS EVIDENCED BY THE CU FIELD THAT HAD FORMED. NORTH OF THE BNDRY...ATMOSPHERE REMAINED DRY AND STABLE WITH TDS HOLDING IN THE U30S AND 40S. THE BNDRY IS REALLY GOING TO BE KEY IN DETERMINING THE NRN EXTENT OF CONVECTION THAT DVLPS OVER THE NEXT FEW HOURS. HAVE TRENDED TOWARDS RUC/NAM SOLNS IN SHORT TERM...WHICH LIFT BNDRY ANOTHER 10-20 MILES FURTHER NORTH THRU 00Z. LAPS SOUNDINGS SOUTH OF THE BNDRY INDCG CAPES ALREADY IN THE 1500-2000 J/KG RANGE. BOTH RUC/NAM INDCG MLCAPE VALUES AROUND 2000 J/KG SOUTH OF THE BNDRY INTO THIS EVNG WHICH CONSIDERING CURRENT TEMPS/TDS IN THIS AREA...THIS SEEMS REASONABLE. 0-3KM CAPES CLIMB TO 150-200 J/KG THRU 00Z WITH LCL HGTS EXPECTED BTWN 1500-2000FT. THESE VALUES WOULD CERTAINLY SUGGEST A POTENTIAL FOR STRONG LO LVL UPDRAFTS. AS SFC LO APPCHS FROM NORTHWEST THIS EVNG...BL SHEAR VALUES WILL INCREASE TO 40-50KTS ACRS THE SRN 1/2 FCST AREA. WBZEROS INVOF FRNTL BNDRY HOVER BTWN 8-9KFT INTO THE EVNG...WHILE FURTHER SOUTH ACRS NRN KY WHERE MID LVLS WILL BE WARMER WBZEROS RISE TO JUST ABV 10KFT BY 00Z. MAX DELTA THETA-E VALUES ARE MARGINAL INVOF THE BNDRY WHILE RISING INTO FAVORABLE 20-25K VALUES SOUTH OF THE OHIO RIVER. THIS ALL SUGGESTS THAT SHOULD STORMS ERUPT TO OUR SOUTHWEST OVER THE NEXT HOUR OR TWO...POTENTIAL FOR SVR STORMS WILL BE MAXIMIZED NEAR AND SOUTH OF THE OHIO RIVER. ALL THREE TYPES OF SVR WX WOULD APPEAR TO BE IN PLAY...A GREATER POTENTIAL FOR ISOLD TORNADOES AND LRG HAIL INVOF THE BNDRY...WHILE DMG WINDS WOULD BECOME A LARGER CONCERN FURTHER SOUTH WHERE ATMOSPHERE IS MORE UNSTABLE. WHILE ALL THE PARAMETERS SUGGEST POTENTIAL FOR SCT SVR TSTMS OVER FAR SRN FCST AREA OVER THE NEXT 4-6 HOURS...AM A BIT CONCERNED THAT BOTH RUC AND WRF MODELS HAD DVLPD MORE ROBUST CONVECTION OVER SRN INDIANA BY 19Z THAN WHAT IS ACTUALLY OCCURRING. WILL BE MAKING A LAST MINUTE DECISION REGARDING SVR WORDING IN THE ZONES TO SEE WHAT EVOLVES OVER THE NEXT HOUR OR SO. WITH BNDRY A LITTLE FURTHER TO THE NORTH...HAVE PUSHED POPS ABOUT 30-40 MILES FURTHER NORTH THAN PREV FCST. HIGHEST POPS WILL BE EMPLOYED OVER FAR SW FCST AREA AT 60 POPS...WITH CHC POPS FURTHER NORTH INTO THE CVG METRO EAST TOWARDS PIKE/ROSS COS. FURTHER NORTH...BELIEVE AIRMASS IS JUST TOO DRY TO SUPPORT ANY CONVECTION...AND COLD FRONT DROPPING THRU GRT LKS WILL NOT ARRIVE UNTIL AFT DARK. AN Y CONVECTION THAT DOES DVLP INTO SW FCST AREA WILL SHIFT INTO NE KY AND SOUTH CNTRL OH THRU EVNG HOURS. POTENTIAL FOR SVR WILL EXIST INTO THE MID EVNG BUT SHOULD DIMINISH THEREAFTER AS INSTABILITY WEAKENS. CLOUDS WILL DEPART DURING THE SECOND HALF OF THE NIGHT AS SFC HI PRES BUILDS IN FROM THE WEST WITH COOLER/DRIER AIRMASS. TEMPS...GENERALLY FOLLOWED COOLER MET GUID WITH TEMPS DROPPING INTO THE L/M50S ACRS FCST AREA BY DAYBREAK SUN. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/... QUIET 24 HOURS AS SFC HI PRES MOVES SLOWLY EAST ACROSS THE REGION. PLACEMENT OF THE CENTER OF SFC HI TO WEST ON SUN SHOULD KEEP A PREDOMINANT NW FLO ACRS FCST AREA. UNSEASONABLY STRONG POLAR VORTEX WILL SHIFT EAST FROM ONTARIO INTO NRN NEW ENGLAND BY SUN NIGHT. THIS WILL KEEP NW FLO ALOFT ACRS THE REGION AS WELL ALONG WITH A NICE SHOT OF CAA THRU THE DAY. EXPECT SOME REDVLPMNT TO CU BY LATE MRNG WITH RESIDUAL LO LVL MOISTURE...BUT AS DRIER AIR CONTINUES TO FILTER IN FROM THE NORTH THRU THE AFTN...EXPECT CU TO DIMINISH AND SKIES TO BE MAINLY SUNNY. SKIES WILL BE MAINLY CLR SUN NIGHT AS SFC HI SLIDES EAST OF THE REGION. LO LVL WAA COMMENCES IMMEDIATELY SUN NIGHT WITH LIGHT SRLY FLO DVLPG ON BACK SIDE OF HI PRES LATE. WITH COLD FRONT DROPPING THRU WRN GRT LKS SUN NIGHT...MAY SEE SOME MID/HI LVL CLOUDS PILL INTO WRN FCST AREA PRIOR TO DAYBREAK MON. TEMPS...WITH LO LVL CAA EXPECTED FOR MUCH OF THE DAY...TRENDED TEMPS TOWARDS COOLER MAV GUID WITH HIGHS MAINLY IN THE L/M70S. TEMPS WILL LIKELY STILL REACH THE U70S SOUTH OF THE OHIO RIVER. LOWS WILL DROP INTO THE L/M50S SUN NIGHT (U40S S/E OF CMH METRO) WITH COOLEST TEMPS ACRS ERN FCST AREA. && .LONG TERM /MONDAY THROUGH SATURDAY/... HAVE USED A BLEND OF HPC GUIDANCE AND THE 00Z ECMWF FOR THE LONG TERM FORECAST. SURFACE HIGH PRESSURE WILL MOVE EAST OF THE REGION ON MONDAY WHILE LOW PRESSURE TRACKS ACROSS THE SOUTHERN GREAT LAKES. A COLD FRONT IN ASSOCIATION WITH THIS LOW WILL SAG SLOWLY SE...APPROACHING THE FAR NW CWFA LATE IN THE DAY. AN INCREASING WARM...MOIST SOUTHWESTERLY FLOW OUT AHEAD OF THIS FRONT MAY BRING A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS THERE. OTHERWISE...MOST OF THE AREA WILL EXPERIENCE MOSTLY SUNNY SKIES AND WARM TEMPERATURES. HIGHS WILL RANGE FROM THE LOWER 80S NE TO THE UPPER 80S SOUTHWEST. FOR MONDAY NIGHT...A BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS THE FAR NRN FCST AREA IN THE VCNTY OF SLOWLY MOVING FRONTAL BOUNDARY. IT SHOULD STAY DRY GENERALLY NORTH OF THE OHIO RIVER. AGAIN...GFS IS FASTER BRINGER AFOREMENTIONED COLD FRONT THROUGH THE REGION TUESDAY AFTN AND NIGHT WHILE THE ECMWF AND HPC GUIDANCE ARE MUCH SLOWER. WILL CONTINUE WITH THE SLOWER SOLUTION AT THIS POINT GIVEN INITIAL MID LEVEL ZONAL FLOW. HENCE...WILL KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST TUESDAY THROUGH WEDNESDAY. A SLOWLY AMPLIFYING EASTERN NORTH AMERICAN MID LVL TROF WILL EVENTUALLY VEER THE MID LVL FLOW ACRS THE GREAT LAKES TO A NWLY PATTERN...ALLOWING THE FRONT TO MOVE SOUTH AWAY FROM THE REGION BY WEDNESDAY NIGHT. SURFACE HIGH PRESSURE WILL BUILD INTO THE REGION ON THURSDAY. THIS HIGH WILL MOVE EAST OF THE AREA ON FRIDAY. MODELS INDICATE THAT A FAST MOVING UPPER LEVEL DISTURBANCE MAY CROSS THE GREAT LAKES FRIDAY NIGHT. THIS SYSTEM WILL LIKELY BE ASSOCIATED WITH A WEAK SFC TROF. GIVEN THE TIME OF YEAR AND HOW FORECASTING CONVECTION WAY IN ADVANCE IS VERY PROBLEMATIC...HAVE KEPT A SILENT 20 POP ACROSS THE NORTH CWFA FOR FRIDAY NIGHT. HAVE GONE WITH PARTLY SUNNY CONDITIONS FOR SATURDAY. TEMPERATURES WILL BE WARM FOR MOST OF THE REGION ON TUESDAY... FOLLOWED BY COOLER WX WEDNESDAY THROUGH THURSDAY. TEMPERATURES WILL MODERATE INTO THE FIRST PART OF THE WEEKEND. && .AVIATION /23Z SATURDAY THROUGH THURSDAY/... BOUNDARY HAS MOVED NORTH THROUGH THE LATE AFTERNOON AND IS NORTH OF OHIO RIVER. CONVECTION HAS DEVELOPED AND EXTENDS FROM CENTRAL IL THROUGH INDIANA INTO WESTERN OHIO AND WEST VIRGINIA. SEVERE WEATHER POTENTIAL WITH ANY THUNDERSTORMS THAT DEVELOP THROUGH ABOUT 06Z. AREA OF THUNDERSTORMS SHOULD SLIDE SOUTHEAST AND EXIT ALL TAF SITES BY ABOUT 06Z AS LOW PRESSURE AREA MOVES ACROSS THE REGION TONIGHT. EXPECT VFR CONDITIONS AT TAF SITES EXCEPT MVFR IN THUNDERSTORMS. ALSO...MVFR VSBYS POSSIBLE IN FOG KCVG AND KLUK 08Z-12Z SUN. HIGH PRESSURE WILL BUILD INTO THE OHIO VALLEY REGION ON SUNDAY BRINGING VFR CONDITIONS WITH MOSTLY CLEAR SKIES. FEW CU AROUND 4K FEET POSSIBLE KCMH AND KLCK AFT 14Z SUN. OUTLOOK...THERE WILL BE A CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...RYAN NEAR TERM...RYAN SHORT TERM...RYAN LONG TERM...HICKMAN AVIATION...PARKER
Hazardous weather outlook, May 30, 7:35 PM EDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 735 PM EDT SAT MAY 30 2009 OHZ026-044>046-055-056-064-065-074-312345- HARDIN-LOGAN-UNION OH-DELAWARE-FRANKLIN OH-LICKING-PICKAWAY- FAIRFIELD-HOCKING- 735 PM EDT SAT MAY 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ073>075-080-KYZ089>100-OHZ077>079-081-088-312345- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON- CLERMONT-BROWN-ADAMS-SCIOTO- 735 PM EDT SAT MAY 30 2009 ...SEVERE THUNDERSTORM WATCH 316 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING. INZ050-058-059-066-OHZ034-035-042-043-051>054-060>063-070>073-080- 082-312345- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-MERCER-AUGLAIZE-DARKE-SHELBY- MIAMI-CHAMPAIGN-CLARK-MADISON-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- BUTLER-WARREN-CLINTON-ROSS-HIGHLAND-PIKE- 735 PM EDT SAT MAY 30 2009 ...SEVERE THUNDERSTORM WATCH 317 IN EFFECT UNTIL 2 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING. RYAN
In the hours before
Local storm report, May 30, 8:13 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
813 PM EDT SAT MAY 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 5 NE MILFORD 39.22N 84.22W
05/30/2009 E0.88 INCH CLERMONT OH TRAINED SPOTTER
HAIL COVERING THE GROUND
&&
MJPLocal storm report, May 30, 8:37 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
837 PM EDT SAT MAY 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM HAIL 2 N WILMINGTON 39.47N 83.83W
05/30/2009 E0.75 INCH CLINTON OH NWS EMPLOYEE
&&
MJPLocal storm report, May 30, 8:38 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
838 PM EDT SAT MAY 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM HAIL 1 N WILMINGTON 39.46N 83.83W
05/30/2009 E1.00 INCH CLINTON OH NWS EMPLOYEE
&&
MJPLocal storm report, May 30, 8:51 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
851 PM EDT SAT MAY 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM TORNADO BETHEL 38.96N 84.08W
05/30/2009 CLERMONT OH TRAINED SPOTTER
TORNADO REPORTED BY SPOTTER AT AROUND 844 PM
&&
MJPLocal storm report, May 30, 8:53 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
853 PM EDT SAT MAY 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM TORNADO WILMINGTON 39.44N 83.83W
05/30/2009 CLINTON OH NWS EMPLOYEE
TORNADO SIGHTED AT NWS OFFICE
&&
MJPLocal storm report, May 30, 9:56 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
956 PM EDT SAT MAY 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM HAIL PIKE LAKE 39.14N 83.17W
05/30/2009 E0.75 INCH PIKE OH TRAINED SPOTTER
&&
MJPThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 8:06 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Hamilton, Warren | 39 min |
| May 30, 8:21 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Highland | 39 min |
| May 30, 8:29 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clinton, Fayette, Highland | 61 min |
| May 30, 8:31 PM EDT | Tornado Warning | ILN | Clinton | 44 min |
| May 30, 8:33 PM EDT | Tornado Warning | ILN | Brown, Clermont | 27 min |
| May 30, 8:40 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 35 min |
| May 30, 8:44 PM EDT | Severe Thunderstorm Warning | ILN | Warren | 46 min |
| May 30, 8:54 PM EDT | Tornado Warning | ILN | Adams, Brown, Clermont | 51 min |
| May 30, 8:58 PM EDT | Tornado Warning | ILN | Clinton, Fayette, Highland | 47 min |
| May 30, 9:01 PM EDT | Tornado Warning | ILN | Butler, Clermont, Hamilton, Warren | 29 min |
| May 30, 9:13 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 24 min |
| May 30, 9:25 PM EDT | Severe Thunderstorm Warning | ILN | Clinton | 50 min |
| May 30, 9:26 PM EDT | Tornado Warning | ILN | Brown, Clermont, Clinton, Highland, Warren | 34 min |
| May 30, 9:32 PM EDT | Tornado Warning | ILN | Adams, Brown, Scioto | 43 min |
| May 30, 9:32 PM EDT | Tornado Warning | ILN | Highland, Pike, Ross | 43 min |
| May 30, 9:45 PM EDT | Tornado Warning | ILN | Ross | 45 min |
| May 30, 9:51 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 39 min |
| May 30, 10:15 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Highland, Warren | 30 min |
| May 30, 10:17 PM EDT | Severe Thunderstorm Warning | ILN | Pike | 43 min |
Nearby
Tornado Warnings in Ohio, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.